MathSciNet Relay Station
MathSciNet bibliographic data
MR1930701 47H30 (34B15 45G10 47H10 47N20)
Infante, G.; Webb, J. R. L. Nonzero solutions of Hammerstein integral equations with discontinuous kernels. J. Math. Anal. Appl. 272 (2002), no. 1, 30–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement